Skip to main content
placeholder image

Solving Nonlinear Time-Dependent Diffusion Equations with the Dual Reciprocity Method in Laplace Space

Journal Article


Abstract


Publication Date


  • 1996

Citation


  • Zhu, S. & Satravaha, P. (1996). Solving Nonlinear Time-Dependent Diffusion Equations with the Dual Reciprocity Method in Laplace Space. Engineering Analysis with Boundary Elements, 18 (1), 19-27.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2558

Number Of Pages


  • 8

Start Page


  • 19

End Page


  • 27

Volume


  • 18

Issue


  • 1

Abstract


Publication Date


  • 1996

Citation


  • Zhu, S. & Satravaha, P. (1996). Solving Nonlinear Time-Dependent Diffusion Equations with the Dual Reciprocity Method in Laplace Space. Engineering Analysis with Boundary Elements, 18 (1), 19-27.

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2558

Number Of Pages


  • 8

Start Page


  • 19

End Page


  • 27

Volume


  • 18

Issue


  • 1